# SDR SWAA2020010840244

- Difficulty date: December 27, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,022 hours, 9,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ZEE CHANNEL CORRODED BETWEEN BS. 406 TO BS. 500I, LBL 25.    / R&R ZEE CHANNEL PER SRM & DWG.
